# SDR DL757030024

- Difficulty date: January 5, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 41,077 hours, 19,975 cycles
- Engine: Pwa PW2037
- Engine time: 53,984 hours, 29,073 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 53,984 hours, 29,073 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: E, F

## Discrepancy

DURING ENGINE START RT ENGINE SHUTTERING WAS FELT DURING NORMAL START SEQUENCE.  GROUND CREW NOTICED SPARKS AND SMOKE OUT OF RT ENGINE DURING START.  RT ENGINE FIRE INDICATION AND SHUTDOWN.  DISCHARGED BOTH FIRE BOTTLES.  FOUND NR 2 ENG STARTER HAD UNCONTAINED FAILURE.  REPLACED STARTER, STARTER DUCT, OIL LINE FROM GEARBOX TO SCAVENGE PUMP, SCAVANGE PUMP LUBE ASSY, PMA HARNESS, OIL LINE FROM SCAVENGE PUMP TO TOP OF OIL TANK, BOTH ENGINE FAN COWLS, ENG HYD PUMP, HYD PRESSURE AND CASE DRAIN FILTERS, FIRE LOOP AND BOTH FIRE BOTTLES.  SERVICED HYD AND OIL, RAN ENGINE.  ALL CKS GOOD.
